# SDR DALA2022051203307

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 7,009 hours, 3,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL STRIP ON FLOOR AT 10B MISSING. REPLACED EPL STRIP AT 10B WITH ROBBED PART FROM 8142. (LP# 8724481)
